# SDR TRBA201120208

- Difficulty date: June 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,922 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX BASE CHECK FOUND CORROSION ON THE RT WING ASSY LOWER SKIN SURFACE AT RIB 10 JACK POINT.  THE ACFT WAS REMOVED FROM SERVICE.   CORROSION WAS FOUND OUT OF LIMITS ON RT WING ASSY LOWER SKIN SURFACE AT RIB 10 JACK POINT.  PERFORMED SRAS DO/TS-1209/05 3141 ISSUE B, NO NEW CORROSION NOTED IN AREA AT THIS TIME.
